I had a vitrectomy with insertion of a large gas bubble one month ago. I had had a viteous hemmorrage and a detached retina. Last week my gas bubble was still present at 75%. Today when I close the eye with the bubble in it I feel that I "see" the top of the bubble as a line with an arc (vague) in my other, good eye. What is happening?
You are experiencing symptoms typical of someone with a gas bubble in eye, recovering from vitrectomy and retinal detachment surgery. Please call your surgeon's office for more specific questions. Now if you are seeing abnormally in your other good eye then you need to immediately call your ophthalmologist to be evaluated right away.
Hello: I had a vitreous hemorrhage in May and got my dye test and avastin 3 injections; the last injection sealed everything but i have this annoying air bubble. Is avastin silicone oil and will it dissolve? I did call my surgeon back it is 3 months going on 4 now and explained to them that it was breaking up finally and the details; they said to give it 2 more weeks. I am seeing a lot of good drastic changes; thanks for your help. I just wanted to know will avastin dissolve? This air bubble is frustrating to look at all the time; but it is getting better; does that mean it is going away? Why does it take so long for the 3rd and final injection; he gave me more 1 mL i asked him. He also gave me zylet drops and that seemed to help speed it up; also how long do you think it will take for it to completely dissolve. It seems to be better today all of a sudden looks a lot clearer; thanks MJK, MD
I had a gas bubble put in 32 days agp. It broke up into two about an hour ago. Just now, it merged back into one again. I read somewhere that breaking up is quite common as the bubble shrinks. Have faith and patience, it is disappearing soon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.